# SDR ASAA2013060895038

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 21,833 hours, 6,436 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Overheat Detecto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT DETECTOR FAULT LIGHT ENGINE NR 2.  ACFT GROUNDED. REPAIRED BROKEN TERMINAL MW0326. REF SWPM20-30-11, WDM26-11-11, AMM 26-11-00.  GROUND VERIFICATION SUCCESSFUL.
